Jump to content
CrazyBoards.org

Adderall XR and Weird Shakes./Tremors


Recommended Posts

the most annoying thing about any of my meds is the shakes and tremors i get from adderall xr (at 30mg in the am of course). about 3-4 hours after i take it, i shake rather badly (that is, my hands and legs) and look like i'm having an epileptic episode or something sometimes (i don't have epilepsy).

do you have any ideas i can think about and bring up to my pdoc? i haven't tried using klonopin for it yet, and i was thinking about trying it, but worried that it could be counterproductive to the adderall.

Link to comment
Share on other sites

amazingly, my pdoc returned my call (great service!) and told me to take some inderal i have on hand and see if that helps over the next few days.

let's see if i can get through tomorrow without shaking like a leaf! ;)

Link to comment
Share on other sites

  • 2 months later...

Seems like a high dose. How long have you been taking it? I had some odd shakes and a need to jerk my arms or legs when I was starting with Prozac and Adderall, now it's much less common. I usually only notice it when I'm kind of running low on it, though I kinda think it's associated with any significant change in how much I have in my system.

Link to comment
Share on other sites

I don't think 30mg of XR is a high dose, but of course med mileage varies between all of us. If Adderall is indeed the cause of the shakes, I wonder why it takes 3-4 hours? Maybe something to do with the initial release wearing off? Does the shaking last for hours, the rest of the day, just a few minutes, etc?

As a side note about the Klonopin: I had the exact same worry (okay, paranoia) about combining Klonopin with Adderall when my pdoc suggested it. UPPERS AND DOWNERS? WTF, DOC! Haha. She said, "You never know, it just might make you more productive because you'll feel better." Right. Still paranoid. So, I tried it a few times and found that it's quite appropriate in certain situations, with some minor adjustments (stomach not empty, smaller dose, only when feeling particularly stressed/agitated). With the adjustments, Klonopin didn't interfere with the benefits delivered by Adderall, nor did it make me sleepy.

Link to comment
Share on other sites

I've taken Adderall and Xanax for years. Since they work on completely different parts of the brain and in completely different ways, I don't see how one would cancel out the other. In my experience, they haven't (I was on Adderall for at least five years before adding Xanax a couple of years ago).

Link to comment
Share on other sites

I've taken Adderall and Xanax for years. Since they work on completely different parts of the brain and in completely different ways, I don't see how one would cancel out the other. In my experience, they haven't (I was on Adderall for at least five years before adding Xanax a couple of years ago).

I don't think the concern was about them cancelling eachother out in a pharmalogical sense, but how the theraputic effects of each medication may impact the theraputic effects of the other. Regardless of mechanism, Adderall is CNS stimulant and Klonopin is CNS depressant. It's common sense to question how one might affect the other. Just my $0.02. ;)

Link to comment
Share on other sites

the shakes have gotten better with the inderal, but i still have them. i can't paint my nails or shave sometimes. i have to wait for the shakes to wear off.

i'm guessing it is after the initial release is over that i start to get those shakes.

my pdoc doesn't think the 30mg is enough actually! he wants to give me some IR for the evening so i can continue to concentrate. my concentration just goes after the adderall wears off.

i've tried different levels of inderal and it seems that just one of them works as well as 3 of them.

the klonopin seems to work well with the adderall, but he hasn't been giving me klonopin. he says i don't need it (WTF??? ;)).

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...